# SDR AALA201705129016

- Difficulty date: April 21, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472195202
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOORBEAM AT -Y464.8 AND FRAME 68.  REPLACED FLOORBEAM IAW SRM 51-72-11 AND DRAWING D53472816.
